Subscriptions
  • Join our People's Pharmacy Page on Facebook
  • Follow JoeGraedon on Twitter
  • Follow Us
  • Free email newsletter

Print This Page

This Week in The People's Pharmacy

  • Currently 2.5/5
  • 1
  • 2
  • 3
  • 4
  • 5
Not Helpful ..... Very Helpful
Was this information helpful? Average rating: 2.5/5 (2 votes)
What do you think? Click the stars to vote!
If you have more to say, post a comment below!

Listen To Our Podcast: 818 Creating Dream Hospitals


Modern medical practice has left patients feeling neglected and physicians dissatisfied with their careers. One doctor who stepped away from assembly-line medicine asked her community to help her design a new practice that pleases both her and her patients. Now,...

http://www.peoplespharmacy.com/2011/06/18/818-creating-dream-hospitals/

Constipation and Diarrhea Remedies


Constipation is one of the "minor" ailments that can really affect the quality of your life. Although in some cases it can be a very serious symptom, most of the time it is just annoying. We are often surprised when...

http://www.peoplespharmacy.com/2011/06/20/constipation-and-diarrhea-remedies/

Will Instant Coffee Raise Cholesterol?


Q. I've read that something in coffee raises cholesterol. I also read that using a filter to prepare the coffee blocks this compound. I guess if I drink instant coffee, I'm raising my LDL cholesterol. Is that true? A. It...

http://www.peoplespharmacy.com/2011/06/20/will-instant-coffee-raise-cholesterol/

Soy Sauce Eased Pain of Burn


Q. My father had a second-degree burn over the entire top of his foot, caused by spilling coffee. I applied soy sauce, followed by soaking in ice water. By the next morning the pain was largely gone, but the doctor...

http://www.peoplespharmacy.com/2011/06/20/soy-sauce-eased-pain-of-burn/

Getting Off Omeprazole


Q. Do you have a diet for helping me survive omeprazole detox? Your book Best Choices alerted me to the dangers of the drug and I want to end my addiction. When I forgot to take the drug two days...

http://www.peoplespharmacy.com/2011/06/20/getting-off-omeprazole-1/

Cinnamon and Honey Relieve Joint Pain


Q. I have read about raisins soaked in gin for arthritis pain, but have hesitated because of the gin. Lately, someone sent me another remedy that I tried. I found it works so well that I thought you might like...

http://www.peoplespharmacy.com/2011/06/20/cinnamon-and-honey-relieve-joint-pain/

Who's Afraid of Drug Side Effects?


There was a time when drug companies did not advertise prescription medicines directly to consumers. After all, doctors, not patients, make the decisions about which medication a patient should take. The FDA requirement that ads disclose side effects also seemed...

http://www.peoplespharmacy.com/2011/06/20/whos-afraid-of-drug-side-effects/

Turmeric for Psoriasis


Q. My father and his mother both had psoriasis on their shins and elbows, so when I developed this problem at age 50, I thought I was just stuck with it. I started filling gel caps with cooking grade turmeric...

http://www.peoplespharmacy.com/2011/06/20/turmeric-for-psoriasis-1/

FDA Warns about Simvastatin Side Effects


Q. I've been on simvastatin (80 mg) for several years. I've had serious problems with leg cramps and now my tendons are affected from my toes to my knees. Could the medication be responsible? A. The FDA has just issued...

http://www.peoplespharmacy.com/2011/06/20/fda-warns-about-simvastatin-side-effects/


  • Currently 2.5/5
  • 1
  • 2
  • 3
  • 4
  • 5
Not Helpful ..... Very Helpful
Was this information helpful? Average rating: 2.5/5 (2 votes)
What do you think? Click the stars to vote!
If you have more to say, post a comment below!

Leave a comment

Share your comments or questions with the People's Pharmacy online community. Not all comments will be posted. Advice from other visitors to this web site should not be considered a substitute for appropriate medical attention. Concerns about medications should be discussed with a health professional. Do not stop any medication without first checking with your physician.

Check this box to be notified by email when follow-up comments are posted.